# SDR ASAA2018122647542

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 23,647 hours, 7,787 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25514
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 10,991 hours, 3,700 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECURRING CONTROL CAB ZONE LIGHT ON RECALL AFTER START. GROUNDED - YES. PACK/ZONE TEMP BITE SHOWS ON #2 CNTRLR FLT DECK TRIM VALVE FAULT. REMOVED & REPLACED FLIGHT DECK TRIM AIR VALVE REF B737-900 AMM 21-61-21. OPS CHECK & LEAK CHECK GOOD.
